# SDR ASAA2012110193239

- Difficulty date: November 1, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 61,927 hours, 39,953 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601193
- Condition: Delaminated
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT OTBD UPPER AFT CORNER DELAMINATED.  REPAIRED NR1 SLAT OTBD UPPER SURFACE IAW SRM 51 20 10, REP 4.
